# SDR DALA2024061806167

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 88,885 hours, 11,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Fod
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR HARD TO OPEN OR CLOSE / LOCATION:606. CORRECTIVE ACTION: FOUND FOD STUCK IN BLACK PLASTIC CAP OF DOOR HOLD OPEN RELEASE PLUNGER. REMOVED FOD, OPS CK OK. REF A330 AMM 52-13. (0398872)
